# SDR DLM88981324

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,847 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER LIFTOFF, RT OIL STRAINER CLOGGED ON AND RT OIL TEMP ROSE TO 120 AND CONTINUED TO CLIMB.  SHUT DOWN RT ENGINE.  FOUND METAL IN MAIN OIL FILTER AND CHIP DETECTOR FOR NR 3 BEARING.  REPLACED ENGINE.
